Global Journal of Pure and Applied Mathematics (GJPAM)




Volume 14  Number 3  (2018)




Uniqueness of Product of Difference Polynomials of Meromorphic Functions Sharing Fixed Point with Finite Weight

pp. 331346

Renukadevi S. Dyavanal and Rajalaxmi V. Desai


Connected Edge-Vertex Mixed Domination on S-Valued Graphs

pp. 347355

S. Kiruthiga Deepa and M. Chandramouleeswaran


Fuzzy Soft Proximity Structures I

pp. 357-367

V.M.Vijayalakshmi and A.Kalaichelvi


The New Triangle in Normed Space

pp. 369375

Muhammad Zakir, Eridani and Fatmawati


Blow-up and Global Solutions for Nonlinear Reaction-Diffusion Equations with Nonlinear Boundary Condition

pp. 377-392

Jie Wu and Zejian Cui


Designs for Multiple Comparisons of Control versus Treatments

pp. 393-409

Gharib Musa Ibrahim Gharib


Null-Controllability for Linear Control System using Fixed Point Theorem

pp. 411418

S.E.Aniaku, E.C.Mbah, P.U.Nwokoro and C.N.Obi


Automatic Computer-Aided Mammography Detection Using Novel Regions of Interest Techniques

pp. 419-431

S. Thilagavathi and M.S. Irfan Ahmed


Aiding Defense with Autonomous Vehicle Control using IOT

pp. 433-441

Bharath Simha Reddy Dornala, K Marimuthu and Syed Amma Sheik


Small and Classical T-ABSO Fuzzy Submodules

pp. 443457

Hatam Y. Khalaf and Wafaa H. Hanoon


Interval Valued Fuzzy Sequence Spaces Defined by a Modulus Function

pp. 459467

Zarife Zararsız and Ziyattin Tas


Generalization of the primal-dual composite method of partial inverses

pp. 469483

M. Mint Mohamed and F. Belmahjoub


A New Approach to Infinite Matrices of Interval Numbers

pp. 485500

Zarife Zararsız


Decomposition of vague α-soft open sets in Vague Soft Topological Spaces

pp. 501515

V. Inthumathi and M. Pavithra







 All rights are reserved with Research India Publications                             Home  Journals  Contact